Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

pissed off husband!!

ok my husband has been taking them and hes been a total asshole since a week after he started taking them its like they changed his moods! hes never been this way or even mean to anyone but now its like i dont even know him! but we had a chat a few days ago because i left him because i couldnt take it anymore i told him if he will quit taking it i would come back so he did and hes back to his sweet self!



has anyone been pissed off on diet pills?

Answer Question
 
4lyfe56

Asked by 4lyfe56 at 10:24 PM on Oct. 19, 2008 in Relationships

Level 2 (13 Credits)
Answers (1)
  • If the pills have ephedra in them I'd get him to stop taking them. They act just like speed and can change his personality. Tell him to try slim fast or something else, he might be nicer on a different diet. Good luck!
    shmorris56

    Answer by shmorris56 at 10:39 PM on Oct. 19, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN